# SDR F3LA2010061000436

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 29,306 hours, 13,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON-ROUTINE N0476. AFT CABIN LT FLOORBEAM Y1292 FROM FRAME 66 TO FRAME 68 HAS CORROSION ON TOP SURFACE. R & R FLOORBEAM REF AMM 51-72-11.
